# SDR FDEA201404280868

- Difficulty date: April 28, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 53,083 hours, 10,096 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3965202
- Part serial: 199
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED A NR 3 PACK FLOW DISAGREE.  AIR SYS WAS IN AUTO.  SOON AFTER,  RECEIVED A NR 2 AIR SYS, AIR  SYS 1 OFF & AVIONICS FAN OVERRIDE.  BLEED 1 & 2 WERE  BOTH CLOSED.  SWITCHED CONTROLLERS, BACK TO AUTO, PROBLEM REAPPEARED.  LEAVING NR 3 BLEED ONLY.  ON START HAD A PROBLEM WITH STARTING & AFTER CONFERRING WITH MOCC CYCLED THE CONTROLLER & THAT SEEMED TO FIX IT.  REMOVED AND REPLACED NR 3 FLOW CONTROL VALVE IAW AMM 21-51-01.
